Forum > Topic Details


Are There Any Side Effects of Vilitra 40 mg?

Are There Any Side Effects of Vilitra 40 mg?

by Rony meran (Posts: 0) » about 14 days ago

Yes, like all medications, Vilitra 40 mg (Vardenafil 40 mg) can potentially cause side effects. Here are some common side effects that may occur: Common Side Effects: Headache Flushing (feeling of warmth) Indigestion or upset stomach Dizziness or lightheadedness Nasal congestion Less Common Side Effects: Back pain Muscle pain Vision changes (such as blurred vision, sensitivity to light) Priapism (a prolonged and painful erection) Serious Side Effects (Rare): Sudden hearing loss Chest pain Irregular heartbeat It's important to note that not everyone experiences these side effects, and many people tolerate Vilitra 40 mg well. However, if you experience any severe or persistent side effects, it's essential to seek medical attention immediately. Always follow your healthcare provider's instructions and inform them of any pre-existing medical conditions or other medications you are taking to minimize the risk of complications.

(0) Answer(s)